Surveys in Mathematics and its Applications (Feb 2016)

On a new class of integrals involving generalized Mittag-Leffler function

  • Naresh Menaria,
  • Sunil Dutt Purohit,
  • Rakesh K. Parmar

Journal volume & issue
Vol. 11 (2016)
pp. 1 – 9

Abstract

Read online

In this paper, we aim at establishing two generalized integral formulae involving generalized Mittag-Leffler function which are expressed in terms of the generalized hypergeometric function and generalized (Wright) hypergeometric function. Some interesting special cases of our main results are also considered. The results are derived with the help of an interesting integral due to Lavoie and Trottier.

Keywords